Evelyn Buckwar
Evelyn Buckwar
Professor for Stochastics, Johannes Kepler University Linz
Verified email at jku.at
TitleCited byYear
Invariance of a partial differential equation of fractional order under the Lie group of scaling transformations
E Buckwar, Y Luchko
Journal of Mathematical Analysis and Applications 227 (1), 81-97, 1998
2191998
Introduction to the numerical analysis of stochastic delay differential equations
E Buckwar
Journal of computational and applied mathematics 125 (1-2), 297-307, 2000
1832000
Exponential stability in p-th mean of solutions, and of convergent Euler-type solutions, of stochastic delay differential equations
CTH Baker, E Buckwar
Journal of Computational and Applied Mathematics 184 (2), 404-427, 2005
1812005
Numerical analysis of explicit one-step methods for stochastic delay differential equations
CTH Baker, E Buckwar
LMS Journal of Computation and Mathematics 3, 315-335, 2000
1782000
Continuous θ-methods for the stochastic pantograph equation
CTH Baker, E Buckwar
Electronic Transactions on Numerical Analysis 11, 131-151, 2000
852000
Multistep methods for SDEs and their application to problems with small noise
E Buckwar, R Winkler
SIAM journal on numerical analysis 44 (2), 779-803, 2006
832006
An exact stochastic hybrid model of excitable membranes including spatio-temporal evolution
E Buckwar, MG Riedler
Journal of mathematical biology 63 (6), 1051-1093, 2011
792011
Towards a systematic linear stability analysis of numerical methods for systems of stochastic differential equations
E Buckwar, C Kelly
SIAM Journal on Numerical Analysis 48 (1), 298-321, 2010
682010
A comparative linear mean-square stability analysis of Maruyama-and Milstein-type methods
E Buckwar, T Sickenberger
Mathematics and Computers in Simulation 81 (6), 1110-1127, 2011
502011
Asymptotic mean-square stability of two-step methods for stochastic ordinary differential equations
E Buckwar, R HorvŠth-Bokor, R Winkler
BIT Numerical Mathematics 46 (2), 261-282, 2006
402006
Weak approximation of stochastic differential delay equations
E Buckwar, T Shardlow
IMA journal of numerical analysis 25 (1), 57-86, 2005
352005
Sufficient conditions for polynomial asymptotic behaviour of the stochastic pantograph equation
JAD Appleby, E Buckwar
Stochastic Anal. Appl 125, 2003
342003
Multi-step Maruyama methods for stochastic delay differential equations
E Buckwar, R Winkler
Stochastic analysis and applications 25 (5), 933-959, 2007
332007
One-step approximations for stochastic functional differential equations
E Buckwar
Applied Numerical Mathematics 56 (5), 667-681, 2006
292006
Laws of large numbers and langevin approximations for stochastic neural field equations
MG Riedler, E Buckwar
The Journal of Mathematical Neuroscience 3 (1), 1, 2013
282013
Weak convergence of the Euler scheme for stochastic differential delay equations
E Buckwar, R Kuske, SE Mohammed, T Shardlow
LMS journal of Computation and Mathematics 11, 60-99, 2008
262008
Almost sure asymptotic stability analysis of the θ-Maruyama method applied to a test system with stabilising and destabilising stochastic perturbations
G Berkolaiko, E Buckwar, C Kelly, A Rodkina
LMS Journal of Computation and Mathematics 15, 71-83, 2012
222012
Noise-sensitivity in machine tool vibrations
E Buckwar, R Kuske, B L'esperance, T Soo
International Journal of Bifurcation and Chaos 16 (08), 2407-2416, 2006
212006
Stochastic Runge–Kutta methods for ItŰ SODEs with small noise
E Buckwar, A RŲŖler, R Winkler
SIAM Journal on Scientific Computing 32 (4), 1789-1808, 2010
202010
Improved linear multi-step methods for stochastic ordinary differential equations
E Buckwar, R Winkler
Journal of computational and applied mathematics 205 (2), 912-922, 2007
192007
The system can't perform the operation now. Try again later.
Articles 1–20